# SDR GAIA00351

- Difficulty date: June 9, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND CRACK ON LEFT SIDE OF NOSE WHEEL WELL SIDE WALL STATION 268.  REPAIRED SIDE WALL IAW SB 727-53-0065.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
